- Artículo:
Unconditional Stability of Corrected Explicit-Implicit Domain Decomposition Algorithms for Parallel Approximation of Heat Equations
- Autor:
Han-Sheng Shi
Hong-Lin Liao
- Página:
1584
- Publicación:
SIAM Journal on Numerical Analysis
- Volúmen:
44
- Número:
4
- Periodo:
Agosto 2007
- ISSN:
00361429
- SrcID:
00361429-2007-04.txt
- Documento número 1354087
- Actualizado el martes, 10 de julio de 2018 11:50:02 a. m.
- Creado el martes, 10 de julio de 2018 11:50:02 a. m.
- Enlace directo